MathSciNet Relay Station
MathSciNet bibliographic data
MR2077064 (2005h:65037) 65F10
Allahviranloo, Tofigh Numerical methods for fuzzy system of linear equations. Appl. Math. Comput. 155 (2004), no. 2, 493–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement